# SDR CA080317006

- Difficulty date: February 22, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,123 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALUMINUM FOUND IN OIL FILTER DURING 100 HR INSP. CYLINDER BOROSCOPED, SUSPECT CYLINDER REMOVED, FWD PISTON PIN FOUND WORN ON NR 1 CYLINDER.
